You may not even have heard of this dangerous effect of contraceptive pills

One-fifth of women between the ages of 15 and 45 take some contraceptive pill for a variety of reasons. Some women want to avoid getting pregnant, but many take the pill to regulate their menstrual cycle. Also, hormonal contraceptive pills are a method used to treat acne and PMS symptoms.

Some of the side effects of the pill, including spotting bleeding or water retention are experienced by many women, but beside these there are several even more serious negative consequences. For example, the chance of depression is 40% higher in women who take the pill regularly.

However, this is just the tip of the iceberg. The liver is overloaded by the extra hormones and breaking these down takes energy away from detoxification; because of this, contraceptive pills contribute to increasing the chance of inflammation, weakening the immune system, and rising cholesterol levels. An overworked liver can’t adequately process estrogen either, so the hormone enters the bloodstream and becomes more toxic, potentially causing breast cancer or gynecological diseases. Contraceptive pills also affect the thyroid gland: the hormones selected by the thyroid gland can’t protect the cells when needed.

It is interesting to note that as soon as someone discontinues taking the contraceptive pill, the symptoms for which she has started to take them, such as acne or PMS symptoms and irregularities of the menstrual cycle will become more severe.

No matter how advanced medicine is and how many modern, minimal hormone-contraceptives are being marketed, it is good to know that there is no completely reliable product. The use of contraceptives should be kept under constant control, and if undesirable symptoms occur it is advisable to switch to another kind of medication or completely discontinue the use of the pill.

LOVE THIS? Get more stuff like this IN YOUR INBOX! Join Us on Pinterest

Share this post

submit to reddit
scroll to top